# SDR CA990510030

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grumav TBM3EAIRTRD
- Engine: Wright R260020
- Propeller: Hamstd 23E50
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Engine Bay
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A FERRY FLIGHT AT 2,000 FEET, THE ENGINE FAILED.   A FORCED LANDING WAS CARRIED OUT WITH EXTENSIVE DAMAGE TO THE AIRCRAFT.  THE ENGINE WILL BE DISASSEMBLED TO DETERMINE THE CAUSE OF THE ENGINE FAILURE.  FURTHER REPORT TO FOLLOW.
